# SDR C2XA05IA009

- Difficulty date: January 6, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 15,427 hours, 13,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRP - MAINTENANCE REPORTED THAT THE EMERGENCY LIGHT OVER THE SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS PART HAS NO S/N AND TIMES ARE NOT TRACKED.
